# SDR CALA0100206

- Difficulty date: March 5, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV WALL LOWER FLOOR SUPPORT CORRODED AT STA 990, RBL 16-45.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-40-02.
